Why is my allergy medicine not working

Common Questions and Answers about Why is my allergy medicine not working

allergies

Avatar f tn For about 2 years now I've had this undiagnosed problem where my body gets itchy when I'm warm, exercise, showering etc. Doesn't matter if I'm wearing any clothing or not, it's the heat that triggers it. It could be anywhere and it goes away if I scratch it. I have taken a general allergy blood test but nothing can of that. Every day I take 10mg of allergy medicine and it does help but doesn't remove my symptom completely.
1613602 tn?1306199123 s been happening all day. There is also excess mucus in my throat. What should I do? I took my allergy medicine (over the counter stuff) this morning, but it only helped for about an hour or two. What's wrong?
Avatar f tn Hi, I was on the same medicine for a long time. However, after a period of time my body was immune to it so, it no longer worked properly. I was weaned off by dividing the dose in half and using that for 2 weeks then half of that for 2 weeks and then totally off of it. I hated that medication because of all the side effects you have while you are taking that medicine. It has so many side effects to it, it was unbelieveable. After being off that med slowly I finally adjusted well.
Avatar n tn Little noses makes an allergy blocker that you can apply to the outside of the nose. I had to use allergy meds of my kids and it is not easy to get the down all the time! Migth be easer to apply it to the nose. Good luck!
653875 tn?1224530613 t have health insurance until december 1st, which is why my appt is so far away. I have been paying out of pocket to see my primary these past few times. It is way cheaper to see the primary doc rather than a specialist. So I guess I have to deal with until then?
Avatar n tn I pop my ears in reverse (hold nose and blow) and it helps. But not sure if this is your issue. Since antihistamine or allergy medicine helps, why not take it for a prolonged period? My youngest son takes allergy medication year round. This is simple over the counter allergy medication and it has no down side to taking it year round. So, I'd stay on it if it helps. Oh, wait. I see it isn't working. So, there is medical specialty called Ear Nose and Throat doctor.
Avatar f tn I absolutely agree with FurballsMom, go see a naturopath! I went to my doctor and she told me to take some Benefibre and sent me on my why. Not helpful. Then i went to a naturopth and we tried trial and elimination diet but that doesn't always work, heres why: Most people with IBS have mild allergic reactions to a certain food, however they do not get symptoms minutes after they eat it (like someone with an allergy to peanuts would) but would get it hours or days after!
Avatar f tn I am taking welbutrin for my depression. I havent seen a change in the way I feel. I am still depressed all the time and all I can do is cry. My doctor says that I need to give the meds time to kick into my body but I've been taking them for over a month. Is she right or are they just not working?
2114467 tn?1358210256 Benedryl is fine. At least that is what my case manager and my pharmacist said. In addition, when I received my first box of meds from the pharmacy, they included a bottle of Benadryl capsules. I would check with the pharmacist at the pharmacy that is supplying the Hep C medication. They should have a list of all of your meds. Even if they do not have a list, they should be able to tell you if Flonase is okay to use with Hep C meds. I would also check with your doctor.
Avatar f tn Lasix is usually the drug of choice for edema. I am not sure why it is not working or why the edema gets worse when taking it. It could be a very sensitive sulfa allergy and your body rejects the drug and that is causing a problem.
7945295 tn?1397658820 My doc okayed zyrtec with my last pregnancy and with my current pregnancy
Avatar f tn By lunch after the second time I took them my throat swelled to about 30% this happened to me last week on diff. Antibiotics and my doc told me to deal with it.
Avatar m tn I have taking seroquel xr 500 mg and risperadle 1mg from long. Medicine is not working around 5%. I was studying programming but I am stopped cause I can't take inputs I mean i cannot study on computer but i don't want to try other medicine and I won't increase the medicine either. I was 85 kg 1 years before, now 86 kg. I am going to try seroquel 400 mg and risperadle 2 mg. I think something wrong going in my body. And i think my brain is also getting sick.
Avatar f tn You can only take benedryl, nothing else.
Avatar n tn Is it okay to take? All the wind and crap has absolutely thrown my stupid allergies outta whack.
Avatar f tn I know how you feel.
Avatar f tn About 2 months ago I had oral sex for the first time a few hours later I developed a sore throat I got tested everything came out normal. Went to several doctors they all said its allergy related but medicine isn't helping at all. My symptoms include dry mouth/throat, congested nose and ears. Now I'm noticing random bruising. I did help a friend move but I don't know if it's related to that because why would it show up weeks later? I really hope someone can put my mind at ease.
1176986 tn?1264917842 Hello. I am a 31 year old female, and I was in a motorcycle accident 10 years ago, and resulting from that has been alomst 10 years of chronic lower back pain and migraines. However, Only for the past 3 years have I been able to try and treat the pain, I finally found the greatest Neurologist ever, and he is so understanding, and was willing to try narcotic pain relief while other doctors would only put me on muscle relaxers that would not help...
Avatar f tn Try taking an allergy pill. It sounds funny, but it actually has an adverse affect of helping with morning sickness and nausea. I started taking generic Zyrtec in my 12th week because I was so bad and after a few days it helped a lot. So glad for that!
Avatar n tn my doctor wants me to change my medicine(from glyburide to methamorphin)is that mean that my diabetes is getting worst?I told them that I'm ok with glyburide because I'm using it for 8years now and I didn't see any bad effects on me.Can you please give me more helpful ideas?